MathSciNet Relay Station
MathSciNet bibliographic data
MR2492826 (2009m:35478) 35Q55 (35B30 35B45 35B60)
Corcho, Adán J.; Matheus, Carlos Sharp bilinear estimates and well posedness for the 1-D Schrödinger-Debye system. Differential Integral Equations 22 (2009), no. 3-4, 357–391.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement